| Catalog Number |
140.753 |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Pain (1994); Tissue Damage (2104)
| Date of Event |
08/13/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.Considering the surgical methodology, it was seen that the dentist has used less drills than recommended to perform the implant installation.
Event or Problem Description
(b)(4) ¿ the dentist reported that 1 month after the dental implant was installed in intraoral region 10#, its non-osseointegration was observed.In addition, the patient presented insufficient quantity/quality (bone type iv), fenestration occurred during surgery, bone graft was executed and immediate implant procedure was performed.